# SDR ASOA201001254

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 6 CARGO BAY SEAT TRACKS ARE CORRODED.  REMOVED 6 CORRODED CARGO BAY SEAT TRACKS IAW SRM 51-41-00.  DRILL AND COUNTERSINK 4 EA NEW SEAT TRACKS IAW 51-40-11.  INSTALLED 1 LT INBD SEAT TRACK BETWEEN STA 559.00+80 TO FS 559.00+112 AND 2 MIDDLE SMALL SEAT TRACKS BETWEEN STATIONS FS 559.00+80 TO FS 559.00+112 IAW AMM 20-21-00-910-801.  INSTALLED NEW CARGO SEAT TRACK/BAGGAGE RAIL AT RBL 27 FS 559.00+80 TO 559.00+112 IAW AMM 20-21-00-910-801. FABRICATED AND DRILLED UP REPLACEMENT TRACKS 601R38779-49 AND 601R38779-5 IAW REO NR: 601R-53-61-3835 STEPS 1 AND 2.
